# SDR WX0A2017073100283

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 36,563 hours, 28,849 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROTTEN EGG-MANURE ODOR COMING FROM PACKS.  R & R THE APU MOTOR.
